# SDR AWXA200600151

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 52,888 hours, 23,628 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING OPERATIONS, WAS REPORTED THAT THERE WAS AN APU TAIL PIPE FIRE AFTER SHUTDOWN.  T-HANDLE WAS PULLED, BOTTLE WAS NOT BLOWN.  MAINTENANCE INSPECTED THE APU AND TAILPIPE.  REMOVED AND REPLACED THE APU FUEL FLOW DIVIDER AND THE APU FUEL CONTROL IAW AIRBUS 320 MM 49-32-11 & 12.  OPERATIONAL CHECKS WERE GOOD.  VENDOR TEAR DOWN REPORT DID NOT CONFIRM FAILURE.  UNIT WAS FOUND TO HAVE HAD A PACKING SMASHED OUT AND WEDGED BETWEEN ROTOR AND OIL SEAL, BUT CUSTOMER CONFIRMED REMOVAL REASON WAS MARKED NO.  UNIT WAS REPAIRED AND RECERTIFIED IAW CMM 49-30-97 REV. 07.
